It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Synthroid

Synthroid

[ Back to Messages ]

Message

Posted by PC on October 24, 2000 at 18:15:33:

In Reply to: Re: You don't have to suffer this way posted by GailD on October 24, 2000 at 17:20:57:

Bobbie

My doctor put me on a lower dosage of synthroid and he added cytomel (T3). He also has me on cortisone to boost adrenal function. This and the O blood type diet (eliminates wheat, corn, rice and potatoes and a few other things) has been a tremendous catalyst to getting my metabolism back to normal levels. At a point, he will gradually take me down off the cortisone. I do not have any side effects from it and feel that when adrenal function drops, cortisone is not as risky a thing to take as it would be in other cases. The diet is also a key factor, since it cools down pancreatic production of insulin (hard on all organs of the body.)

I do believe that the majority of doctors are under treating this devastating problem and when you are suffering with hypothyroidism you are not likely to feel well enough to demand the diligence from your doctor that is required. I hope everyone with low thyroid function will do all that they can to find the level of care to truly get their life and health back. It is highly likely that more can be done for most people. Don't take ineffectual treatments as all that can be done for you.

Paula


Sounds like the common neglect by doctors to admit that lousy synthroid is not doing the job. Get on armour if you can get your doctor to climb down off the synthroid bandwagon, read Mary Shomon's book, and also if not armour, thyrolar may help, it has the boost of a bit of T3 in it, I think the root of all our problems, our systems are NOT converting the T4 from syn. into T3. Check out if synthroid has FDA approval.
: G.
: :Bobbie

: : Check out this website: www.my4tune.u-net.com/hypo.html

: : I found this to be far more informative than anything I have found so far. In fact, it gave me the impetus to seek out a doctor that would really guide me to improved health. I found a new doctor in March of this year. I was more than 50 pds over weight at that time and still suffering from all the symptoms you have listed in spite of the fact that I had been being treated for hypothyroidism for 3 years. My new doctor followed treatments to help restore adrenal function as well as supplementing synthroid. In 6 months I have lost about 20 pounds and, more importantly, I feel better than I have in years. I have the energy to do yard work, to exercise, to enjoy life. My skin, hair and nails look healthy again. I have my brain back, too.

: : If your doctor is not treating you aggressively, find a new doctor, you do not have to suffer, there are treatments that will make you feel better and lose weight.

: : Paula

:
: : Hi Endocrine disease sufferers,

: : : I was treated for thyroid disease 6 years ago and have since had hypothyroidism. My weight has increased 20 pounds in 1 year and muscle fatigue is increasingly worse. My Endo ignores my pleas for any solution except for the 1200 calorie a day diet I was placed on that left me in a constant state of starvation(the diet never worked). The muscle fatigue is so severe that even typing this message is difficult. My new Endo is surprised that my dosage of Levothroid .175 increases every 6 months and still doesn't give relief to my symptoms. Hair loss, sensitivity to cold, dry skin, brittle nails are a constant, but its the fatigue and weight gain that are the worst. I thought that maybe if the so-called professionals can't help, then one of you can. If you have any current info or advice, I would be most grateful to have it. If any have tried homeopathic remedies, I would also be open to alternative tretment.

: : : Thank you,

: : : Bobbie




Follow Ups




All times are GMT -7. The time now is 10:58 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!